# SDR HNAA9797552

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30006000024
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,205 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 3050 - TPA-TLH - UPON POWER ADVANCE FOR TAKEOFF, THE NR 2 ENGINE PROPELLER AUTO FEATHERED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 AND NR 2 TORQUE SIGNAL CONDITIONING UNIT (TSCU).  (M)
